应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2012 Vol.28 Issue.1,
Published 15 January 2012

ARTICLES
ARTICLES
1 Deterministic Time-inconsistent Optimal Control Problems — an Essentially Cooperative Approach
Jiong-min YONG
2012 Vol. 28 (1): 1-30 [Abstract] ( 1642 ) [HTML 1KB] [ PDF 1KB] ( 1077 )
31 Asymptotic Estimates of Gerber-Shiu Functions in the Renewal Risk Model with Exponential Claims
Li WEI
2012 Vol. 28 (1): 31-38 [Abstract] ( 1517 ) [HTML 1KB] [ PDF 1KB] ( 736 )
39 Causal Analysis of Futures Sugar Prices in Zhengzhou
Fang WANG, Xing-wei TONG, Jing XU, Jian-ping CHEN
2012 Vol. 28 (1): 39-48 [Abstract] ( 1647 ) [HTML 1KB] [ PDF 1KB] ( 811 )
49 Heteroscedasticity and/or Autocorrelation Checks in Longitudinal Nonlinear Models with Elliptical and AR(1) Errors
Chun-Zheng CAO, Jin-Guan LIN
2012 Vol. 28 (1): 49-62 [Abstract] ( 1551 ) [HTML 1KB] [ PDF 1KB] ( 914 )
63 Analysis of SEτIRωS Epidemic Disease Models with Vertical Transmission in Complex Networks
Xia LIU, De-ju XU
2012 Vol. 28 (1): 63-74 [Abstract] ( 1912 ) [HTML 1KB] [ PDF 1KB] ( 920 )
75 Local Influence Analysis for Semiparametric Reproductive Dispersion Nonlinear Models
Xue-dong CHEN, Nian-sheng TANG, Xue-renWANG
2012 Vol. 28 (1): 75-90 [Abstract] ( 1823 ) [HTML 1KB] [ PDF 1KB] ( 909 )
91 On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method
Gang YANG, Ru-yun CHEN, Luo-gen YAO
2012 Vol. 28 (1): 91-98 [Abstract] ( 1919 ) [HTML 1KB] [ PDF 1KB] ( 973 )
99 Model Checking for a General Linear Model with Nonignorable Missing Covariates
Zhi-hua SUN, Wai-Cheung IP, Heung WONG
2012 Vol. 28 (1): 99-110 [Abstract] ( 1636 ) [HTML 1KB] [ PDF 1KB] ( 862 )
111 A Better Semi-online Algorithm for Q3/s1 = s2 ≤ s3/Cmin with the Known Largest Size
Sheng-yi CAI, Qi-fan YANG
2012 Vol. 28 (1): 111-116 [Abstract] ( 1516 ) [HTML 1KB] [ PDF 1KB] ( 933 )
117 Some Numerical Quadrature Schemes of a Non-conforming Quadrilateral Finite Element
Xiao-fei GUAN, Ming-xia LI, Shao-chun CHEN
2012 Vol. 28 (1): 117-126 [Abstract] ( 1793 ) [HTML 1KB] [ PDF 1KB] ( 1052 )
127 Erdos-Ko-Rado Theorems of Labeled Sets
Xing-bo GENG, Yu-shuang LI
2012 Vol. 28 (1): 127-130 [Abstract] ( 1452 ) [HTML 1KB] [ PDF 1KB] ( 922 )
131 Stabilization of Nonuniform Euler-Bernoulli Beam with Locally Distributed Feedbacks
Xian-bing CAO, Qing-xu YAN
2012 Vol. 28 (1): 131-138 [Abstract] ( 1759 ) [HTML 1KB] [ PDF 1KB] ( 1005 )
139 The Additive Hazard Mixing Models
Ping LI, Xiao-liang LING
2012 Vol. 28 (1): 139-148 [Abstract] ( 1378 ) [HTML 1KB] [ PDF 1KB] ( 879 )
149 Symmetry of the Point Spectrum of Infinite Dimensional Hamiltonian Operators and Its Applications
Hua WANG, Alatancang, Jun-jie HUANG
2012 Vol. 28 (1): 149-156 [Abstract] ( 1621 ) [HTML 1KB] [ PDF 1KB] ( 980 )
157 Singular Quasilinear Elliptic Problems with Indefinite Weights and Critical Potential
Gao JIA, Qing ZHAO, Chun-yan DAI
2012 Vol. 28 (1): 157-164 [Abstract] ( 1388 ) [HTML 1KB] [ PDF 0KB] ( 24 )
165 Random Attractors of Stochastic Non-Newtonian Fluids
Chun-xiao GUO, Bo-ling GUO, Yong-qian HAN
2012 Vol. 28 (1): 165-180 [Abstract] ( 1567 ) [HTML 1KB] [ PDF 1KB] ( 850 )
181 Exponential Stability Analysis of Cohen-Grossberg Neural Networks with Time-varying Delays
Yi-min MENG, Li-hong HUANG, Zhao-hui YUAN
2012 Vol. 28 (1): 181-192 [Abstract] ( 1495 ) [HTML 1KB] [ PDF 0KB] ( 21 )
193 Ordering Graphs with Cut Edges by Their Spectral Radii
Kun-fu FANG
2012 Vol. 28 (1): 193-200 [Abstract] ( 1468 ) [HTML 1KB] [ PDF 1KB] ( 837 )
201 Componentwise Complementary Cycles in Multipartite Tournaments
Zhi-hong HE, Guo-jun LI, Xue-qin ZHOU
2012 Vol. 28 (1): 201-208 [Abstract] ( 1690 ) [HTML 1KB] [ PDF 1KB] ( 978 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9